Disjoint and simultaneous hypercyclic Rolewicz-type operators


Çolakoğlu N. , Martin Ö.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.50, no.6, pp.1609-1619, 2021 (Journal Indexed in SCI Expanded)

  • Publication Type: Article / Article
  • Volume: 50 Issue: 6
  • Publication Date: 2021
  • Doi Number: 10.15672/hujms.791344
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.1609-1619

Abstract

We characterize disjoint hypercyclic and supercyclic tuples of unilateral Rolewicz-type operators on and , , which are a generalization of the unilateral backward shift operator. We show that disjoint hypercyclicity and disjoint supercyclicity are equivalent among a subfamily of these operators and disjoint hypercyclic unilateral Rolewicz-type operators always satisfy the Disjoint Hypercyclicity Criterion. We also characterize simultaneous hypercyclic unilateral Rolewicz-type operators on and , .